# SDR RAIA970223

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 7000622901
- Condition: Failed
- Location: Avionics Bay
- Part time: 7,782 hours
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

STL - FLT 7073 - CAPTAINS ADI FLAGGED.  MAINTENANCE REPLACED THE NR 1 VERTICAL GYRO.  (M)
